Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 8 of 19 found articles
 
 
  Mathematical Modeling of Slope Flows of Non-Newtonian Media
 
 
Title: Mathematical Modeling of Slope Flows of Non-Newtonian Media
Author: Eglit, M. E.
Yakubenko, A. E.
Zayko, J. S.
Appeared in: Proceedings of the Steklov Institute of Mathematics
Paging: Volume 300 (2018) nr. 1 pages 219-229
Year: 2018
Contents:
Publisher: Pleiades Publishing, Moscow
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 8 of 19 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands